Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I cannot relax

A week before my period comes I'm extremely anxious. It seems like it gets worse each month. I can hardly sit still because the anxiety is so high. I can't go anywhere without having a severe anxiety attack, not even out in my front yard. I also get more chest pains and heart palpitations along with it and just makes it worse. What can I do to stop this? It's ruining my life and all of my relationships with the people I love

Answer Question
 
Anonymous

Asked by Anonymous at 3:31 PM on Dec. 18, 2012 in Health

Answers (6)
  • I haven't been in that circumstance but hugs... hugs

    KLynneH

    Answer by KLynneH at 3:49 PM on Dec. 18, 2012

  • I could have written this myself 2 years ago. Prozac is my bff. I have high anxiety (and a highly stressful job... when I'm not on here). When court dates and such come along, I have to have a xanax. And God help the attorney going against me if it's the week before my period. Good luck.
    Anonymous

    Answer by Anonymous at 3:51 PM on Dec. 18, 2012

  • I really do not think it has anything to do with your period. It might seem like it. But it does not.
    louise2

    Answer by louise2 at 4:26 PM on Dec. 18, 2012

  • Have you thought about seeing a Dr. for this? Let me tell ya, that it does not get any better as you age. When the hormones are out of whack, all hell breaks loose.... AND there are a million options out there. Unfortunately anxiety plays a BIG part of this. Start with your family physician and see if he can recommend a good plan for you. Otherwise, I do recommend hypnotherapy. It's not something that you do once though, it's a continual process.... works, but you have to go continually.
    m-avi

    Answer by m-avi at 5:28 PM on Dec. 18, 2012

  • I can't make a decision to save my life during this time and I get anxiety but not crippling. I do a lot of Reiki and meditation and I swear it helps.
    jeanclaudia

    Answer by jeanclaudia at 7:26 PM on Dec. 18, 2012

  • Talk to your gyno. There are medications that help this.
    PartyGalAnne

    Answer by PartyGalAnne at 8:43 PM on Dec. 18, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN